MAUDE Adverse Event Report: SYNTHES GMBH LOW PROF LCKNG SCREW F/IM NAIL Ø 5.0MM / L 32MM / XL25/ STER; SCREW, FIXATION, BONE

SYNTHES GMBH LOW PROF LCKNG SCREW F/IM NAIL Ø 5.0MM / L 32MM / XL25/ STER; SCREW, FIXATION, BONE
Catalog Number 04.045.332S
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on march 9, 2026, the patient underwent orif with tna for tibial shaft fractures.For distal locking, the drilling for the second hole from the distal end of the nail was performed by free hand from the ml direction.When inserting the screw in question to the hole, it was difficult to advance beyond the nail inlay.Although it took time due to the difficulty, the insertion was eventually completed.The surgery was completed successfully within a 30-minutes delay.No further information is available.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: lot # provided is not a valid number, therefore, the dhr could not be completed.If device is returned or lot number can be confirmed, the dhr will be revisited.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LOW PROF LCKNG SCREW F/IM NAIL Ø 5.0MM / L 32MM / XL25/ STER
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK GRENCHEN (CH)
solothurnstrasse 186
grenchen 2540
SZ   2540
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key24699327
Report Number8030965-2026-02854
Device Sequence Number10109486
Product Code HWC
UDI-Device Identifier10886982294944
UDI-Public(01)10886982294944(10)30300BZX00216000
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201346
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.045.332S
Device Lot Number30300BZX00216000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/08/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age16 YR
Patient SexMale